# SDR ASAA2015021410667

- Difficulty date: February 14, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 38,216 hours, 12,322 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 113A21073
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP OTBD FITTING THAT ATTACHES TO THE INBD FLAP OTBD CANOE ROD END IS CRACKED.  ACFT GROUNDED.  OPENED ACCESS PANEL 553ET AND DISCONNECTED THE NR 3 FLAP FAIRING AFT SUPPORT ROD FROM BROKEN FITTING.  REMOVED HILOC FROM OLD FITTING AND REMOVED CRACKED FITTING IAW SRM 51-40-02.  DRILLED HOLES IN NEW FITTING IAW DWG 113A2107-1 AND SRM 51-40-02. INSTALLED NEW SUPPORT ROD FITTING REF SRM 51-40-02.  RECONNECTED THE NR 3 FLAP FAIRING AFT SUPPORT ROD TO NEW FITTING AND CLOSED ACCESS PANEL 553ET REF AMM 27-51-18-400-802 AND 20-50-11.
